Huff's Model for Elliptic Curves. Joye, M., Tibouchi, M., & Vergnaud, D. IACR Cryptology ePrint Archive, 2010:383, 2010.
Huff's Model for Elliptic Curves [link]Paper  bibtex   
@article{DBLP:journals/iacr/JoyeTV10,
  author    = {Marc Joye and
               Mehdi Tibouchi and
               Damien Vergnaud},
  title     = {Huff's Model for Elliptic Curves},
  journal   = {{IACR} Cryptology ePrint Archive},
  volume    = {2010},
  pages     = {383},
  year      = {2010},
  url       = {http://eprint.iacr.org/2010/383},
  timestamp = {Mon, 05 Dec 2011 00:00:00 +0100},
  biburl    = {http://dblp.dagstuhl.de/rec/bib/journals/iacr/JoyeTV10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}
Downloads: 0